# SDR QXEA2013012300207

- Difficulty date: January 23, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 19 HAS AREAS OF CORROSION.  REMOVED CORROSION ON SEAT TRACK IAW RD 8/4-53-884.  MEASURED SEAT TRACK NR 19 IAW RD 8/4-53-884 FOUND AREAS OUT OF LIMITS. CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1. MATERIAL LOSS THAT EXCEEDED LIMITS OF RD 8/4-53-884 WERE FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-5163.  APPLIED ALODINE TO BLENDED AREAS IAW RD 8/4-53-884. COMPLIED WITH RD 8/4-53-884. REAPPLIED SURFACE PROTECTION IAW RD 8/4-53-5163. COMPLIED WITH TC RD 8/4-53-5163.
